# SDR IPXA2015092493902

- Difficulty date: September 19, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,962 hours, 10,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327974500
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT CARGO BAY FLOORBOARD 161LF HAS DENTS ON TOP SIDE.    REPLACED THE FLOORBOARD IAW SRM 51-77-11.
